# SDR DALA2019111406639

- Difficulty date: November 7, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 47,665 hours, 25,086 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESS LIGHTS FLASHING ON ALL FOUR DOORS ON BLOCK IN,THE FLASHING STOPPED ABOUT 10 MINS AFTER BLOCK IN THIS WAS ALSO A PROBLEM BEFORE GETTING ON THE AIRPLANE EARLIER BUT THOUGHT IT WAS GROUND UNIT OVERPRESSURE IN YYC. REMOVED AND REPLACED FIN 14WN PRESSUER SWITCH - OPS CHK NML - MEL / PLAC RMVD.
